Gideon Schechtman
Gideon Schechtman
Mathematics, Weizmann Institute
Verifierad e-postadress på weizmann.ac.il - Startsida
Titel
Citeras av
Citeras av
År
Asymptotic Theory of Finite Dimensional Normed Spaces: Isoperimetric Inequalities in Riemannian Manifolds
VD Milman, G Schechtman
Springer, 1986
1385*1986
Asymptotic theory of finite dimensional normed spaces
VD Milman, G Schechtman
Springer-Verlag New York, Inc., 1986
1382*1986
Symmetric structures in Banach spaces
WB Johnson, B Maurey, G Schechtman, L Tzafriri
American Mathematical Soc., 1979
3081979
Best constants in moment inequalities for linear combinations of independent and exchangeable random variables
WB Johnson, G Schechtman, J Zinn
The Annals of Probability, 234-253, 1985
1941985
Extensions of Lipschitz maps into Banach spaces
WB Johnson, J Lindenstrauss, G Schechtman
Israel Journal of Mathematics 54 (2), 129-138, 1986
1651986
On the optimality of the random hyperplane rounding technique for MAX CUT
U Feige, G Schechtman
Random Structures & Algorithms 20 (3), 403-440, 2002
1402002
On the volume of the intersection of two balls
G Schechtman, J Zinn
Proc. Amer. Math. Soc 110, 217-224, 1990
138*1990
Complexity measures of sign matrices
N Linial, S Mendelson, G Schechtman, A Shraibman
Combinatorica 27 (4), 439-463, 2007
1372007
Sums of independent random variables in rearrangement invariant function spaces
WB Johnson, G Schechtman
The Annals of Probability 17 (2), 789-808, 1989
1251989
Planar Earthmover is not in L_1
A Naor, G Schechtman
Foundations of Computer Science, 2006. FOCS'06. 47th Annual IEEE Symposium …, 2006
1132006
Affine approximation of Lipschitz functions and nonlinear quotients
S Bates, WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Geometric & Functional Analysis GAFA 9 (6), 1092-1127, 1999
1021999
Almost Fréchet Differentiability of Lipschitz Mappings Between Infinite‐Dimensional Banach Spaces
WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Proceedings of the London Mathematical Society 84 (3), 711-746, 2002
1012002
Banach spaces determined by their uniform structures
WB Johson, J Lindenstrauss, G Schechtman
Geometric & Functional Analysis GAFA 6 (3), 430-470, 1996
891996
Averages of norms and quasi-norms
AE Litvak, VD Milman, G Schechtman
Mathematische Annalen 312 (1), 95-124, 1998
861998
Embedding ℓm p into ℓn 1
WB Johnson, G Schechtman
Acta Math 149, 71-85, 1982
85*1982
On the Gaussian measure of the intersection
G Schechtman, T Schlumprecht, J Zinn
Annals of probability, 346-357, 1998
811998
An ordinal L p-index for Banach spaces, with application to complemented subspaces of L p
J Bourgain, HP Rosenthal, G Schechtman
Annals of Mathematics 114 (2), 193-228, 1981
811981
Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities
T Figiel, P Hitczenko, W Johnson, G Schechtman, J Zinn
Transactions of the American Mathematical Society 349 (3), 997-1027, 1997
801997
Global vs. local asymptotic theories of finite dimensional normed spaces
VD Milman, G Schechtman
Duke Math. J 90, 73-93, 1997
791997
Two observations regarding embedding subsets of Euclidean spaces in normed spaces
G Schechtman
Advances in Mathematics 200 (1), 125-135, 2006
762006
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20